Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Woodcock, Chris F., Graves-Morris, P.R. (1996) Generalised discriminants. Bulletin of the Australian Mathematical Society, 53 (1). pp. 149-157. ISSN 0004-9727. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sat Dec 7 01:30:39 2019 GMT.